# SDR FDEA201403190528

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,463 hours, 13,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327534920000
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM CRACKED AT FRAME 64, Y 1456 - Y1959.  CUT OUT DAMAGED AREA IAW SRM 53-17-15 FIGURE 202.  FABRICATE REPAIR PARTS IAW SRM 53-17-15 FIGURE 202.   INSTALLED REPAIR PARTS IAW SRM 53-17-15 FIGURE 202.  RESTORE FINISH IAW SRM 51-75-10.
